Tecfidera or flare-up?

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

Tecfidera or flare-up?

Postby keeponsmyelin » Mon Nov 24, 2014 5:48 pm

I am on week three of Tecfidera. Two nights ago, I started noticing an area above my right knee on my inner thigh that was burning (like the feeling of someone holding a lit match next to my skin). This sensation isn't new to me but it is new while being on medication (never had this while I was on Tysabri). The area has now become bigger so now the sensation is on most of my inner thigh and still only my right leg (nowhere else). This burning doesn't feel like the flushing I get from Tecfidera. When I flush, it goes away within an hour or two from when it starts. This is not going away. I haven't had a flare symptom like this since I was first diagnosed almost 15 years ago.

Has anyone had this sensation while taking Tec? Thoughts?

Thanks!
User avatar
keeponsmyelin
Newbie
 
Posts: 2
Joined: Sun Mar 21, 2010 3:00 pm

Advertisement

Return to Tecfidera (BG-12, dimethyl fumarate)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service